On the finite deformation and heating of thermoelastic spherical sectors

Published

Journal Article

The possibility of holding certain non-uniform temperature fields in finitely deformed spherical sectors is considered. An exact solution in spherical coordinates to the coupled equations of thermoelasticity for Fourier-like materials is given. © 1975.

Full Text

Duke Authors

Cited Authors

  • Petroski, HJ

Published Date

  • January 1, 1975

Published In

Volume / Issue

  • 10 / 6

Start / End Page

  • 327 - 332

International Standard Serial Number (ISSN)

  • 0020-7462

Digital Object Identifier (DOI)

  • 10.1016/0020-7462(75)90008-6

Citation Source

  • Scopus